# SDR AALA20100416TUL11

- Difficulty date: April 16, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT UPPER FORWARD CORNER OF NUMBER R32 WINDOW.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
